Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, I started on a course of Accutane a month ago, fully aware my acne may get worse, but my facial acne (get it really bad on my back) has gone from mild to REALLY REALLY severe. Literally it went from not that noticeable to people now point me out in the street- IN 1 MONTH!!! I never knew it could get this bad- even though my back acne has got much better- is this normal? Should I see my dermatologist? It's also a pain as I start back at school in 2 weeks (I'm from the UK) so it's super depressing my classmates will have said goodbye to me and say hello to a pizza-faced me.

Share this post


Link to post
Share on other sites

It's normal. You should start to see noticeable progress at about month 3. Probably not what you wanted to hear but the Accutane purges everything out of your skin. All that acne you see now, would have eventually come to the surface in it's own time. The Accutane just pushed it all out at once. Give it time the medication will do it's job all in good time. Patience is key with the medication. Hang in there!! If the breakout is really bad and painful I would call your dermatologist and ask for some predisone, that will help shrink away the bad breakout pretty quickly. Not all dermatologists are keen on handing out predisone but it's worth a shot. If you started soon, your acne should be in better shape before school starts.

Share this post


Link to post
Share on other sites

Thank you so much! It's annoying but just as long as the acne does go, it'll be worse it I suppose. Thanks again! :)

*worth not worse

Your welcome. Glad I could help put your mind at ease. The first couple months are a real pain aren't they? All the acne purging when you are hoping to clear right up, it can be a real downer. I've been there, it's tough. Just stick with it and drink lots of water!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×